# SDR AT0100136

- Difficulty date: April 24, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR SUPPORT ANGLE AT BS 160-197.  REMOVED AND REPLACED, CUT, DRILLED, TREATED, AND PRIMED FLOOR SUPPORT IAW DCI SRM 53-10 FIGURE 1, 51-10-2, 53-11-1 FIGURE 13, 51-10-3, 51-30-2.
